# SDR EY2R9601507

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-150
- Propeller: Hartzl HC82VL2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 84059
- Condition: Damaged
- Location: Propeller Assy
- Part time: 5,125 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP HUB THREADS MISSING
